# SDR DALA2024012401067

- Difficulty date: January 23, 2024
- Submitted: January 24, 2024
- Operation: Air carrier
- Aircraft: N334NW
- Make and model: Airbus A320-212
- Aircraft serial: 339
- Aircraft time: 90,372 hours, 41,447 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Dampener
- Condition: No Test
- Location: Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3234 DISC: DONT PASS OPERATIONAL TEST EMERGENCY DOOR DAMPER ON PASSENGER CREW DOO R 831 AT FWD GALLEY AREA REFER TO AMDS CARD 5210- 7089-LF (RII). C/A: REMOVED DOOR DAMPER P/N FE174-004 S/N 407 ON UNSERVICEABLE CONDITION OF PASSENGER CREW DOOR 831 AS PER A320 FAM AMM 52-11- 14-000-001-A STEP 3.C AND STEP 4 JOB IN PROGRESS CYLINDER, DOOR
